# SDR 95ZZZX2698

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38208
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780405
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER NUT WAS NOT CRIMPED PROPERLY AT MANUFACTURE CAUSING NUT TO BECOME LOOSE AND WEAR RAPIDLY.  THIS PART WAS VERY CLOSE TO FAILING AND LYC SB 518B SHOULD BECOME AN AD SO THAT THESE DEFECTIVE VALVES MUST BE LOOKED AT BEFORE SOMEBODY GETS HURT.
